# SDR ASAA2021050234743

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 26,716 hours, 8,524 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Rt Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO SIDE FMC FAILURE AT FL350 IN HANDING MODE WHILE DEVIATING FOR WEATHER. LASTED 30 SECONDS AND THEN RECOVERED. GROUNDED - YES. ACCOMP B737-900 FIM 34-61-TASK 836 F/O FMC OPS CHK NML.
